Nowhere-zero flows on signed regular graphs

M. Schubert, E. Steffen, European J. Combinatorics 48 (2015) 34–47.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
;
Publishing Year
Journal Title
European J. Combinatorics
Volume
48
Page
34-47
LibreCat-ID

Cite this

Schubert M, Steffen E. Nowhere-zero flows on signed regular graphs. European J Combinatorics. 2015;48:34-47.
Schubert, M., & Steffen, E. (2015). Nowhere-zero flows on signed regular graphs. European J. Combinatorics, 48, 34–47.
@article{Schubert_Steffen_2015, title={Nowhere-zero flows on signed regular graphs}, volume={48}, journal={European J. Combinatorics}, author={Schubert, Michael and Steffen, Eckhard}, year={2015}, pages={34–47} }
Schubert, Michael, and Eckhard Steffen. “Nowhere-Zero Flows on Signed Regular Graphs.” European J. Combinatorics 48 (2015): 34–47.
M. Schubert and E. Steffen, “Nowhere-zero flows on signed regular graphs,” European J. Combinatorics, vol. 48, pp. 34–47, 2015.
Schubert, Michael, and Eckhard Steffen. “Nowhere-Zero Flows on Signed Regular Graphs.” European J. Combinatorics, vol. 48, 2015, pp. 34–47.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar